# SDR UALA2013053003767

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 59,661 hours, 22,392 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Cap
- Part number: E075801
- Condition: Missing
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH BUTTON CAP FOR CARGO SMOKE TEST IS MISSING.  JUST POST FOR CAP USEABLE.  REPLACED CARGO SMOKE TEST BUTTON CAP.
